MathSciNet Relay Station
MathSciNet bibliographic data
MR360931 (50 #13378) 22E30
Hulanicki, A. On $L\sb{p}$-spectra of the laplacian on a Lie group with polynomial growth. Proc. Amer. Math. Soc. 44 (1974), 482-484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement